Vol. 8, No. 2, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Previously Published
To Appear
founded and published with the
scientific support and advice of the
Moscow Institute of
Physics and Technology
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Matiyasevich-type identities for hypergeometric Bernoulli polynomials and poly-Bernoulli polynomials

Ken Kamano

Vol. 8 (2019), No. 2, 137–142
Abstract

We give a Matiyasevich-type identity for hypergeometric Bernoulli polynomials and their generalizations. By using this identity, we also give an identity for poly-Bernoulli polynomials.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/moscow

We have not been able to recognize your IP address 3.238.4.24 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
Matiyasevich's identity, poly-Bernoulli numbers
Mathematical Subject Classification 2010
Primary: 11B68
Milestones
Received: 18 April 2018
Revised: 19 August 2018
Accepted: 2 September 2018
Published: 20 May 2019
Authors
Ken Kamano
Department of Robotics
Osaka Institute of Technology
Osaka
Japan